It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: restless legs syndrome and fibromyalgia

Re: restless legs syndrome and fibromyalgia

[ Back to Messages ]

Message

Posted by Mona Smitsh, edited on December 29, 1999 at 05:06:51:

In Reply to: Re: restless legs syndrome and fibromyalgia posted by mona smitsh on December 22, 1999 at 18:15:24:

: : : I am on loads of medication due to fibromyaalgia, degenerative disk disease, irritable bowel syndrome and osteoarthritis. Whenever I try to cut back on my medications or go a few days without it, I develop restless legs at bedtime and find it impossible to fall to sleep even thought I am on 100mg of Elavil to help me sleep! Not only are my legs jumping all over the bed and driving my husband crazy, but I get up and walk from room to room just searching for some relief. Usually the only way I can combat it, is to take a dose of the medications that I am trying to stay off of! It's like a Catch-22. Am I nuts or could the elimination of my meds cause this problem with the restless legs?

: : Could someone please tell me what restless leg syndrome is? Thanks, Janet
: Your irritable bowel, restless leg, osteoporosis, osteoarthritis, etc. are all the symptoms I had for more than a decade. I started really looking around. I had gone from an RN job in a fast-paced ICU to a disability pension. Guess what the culprit was? I had many many mercury type fillings that were making me so ill. The dentist denied it--on instruction of the ADA--who want not litigations. My doctor pooo--poood it also. I found a doctor who would do an enviro workup & you know the rest. Read Sam Ziffs book, "Toxic Time Bomb". Good luck. Mona.




Follow Ups




All times are GMT -7. The time now is 02:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!